SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Feduzi, Alberto and Runde, Jochen and Zappia, Carlo (2014) 'De Finetti on uncertainty.' Cambridge Journal of Economics, 38 (1). pp. 1-21.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > School of Finance & Management
Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 0309166X
DOI (Digital Object Identifier): https://doi.org/10.1093/cje/bet054
Date Deposited: 15 Aug 2013 11:03
URI: http://eprints.soas.ac.uk/id/eprint/16901

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
283Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item